MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, VISIONPRO SYNK 26" WIRELESS LED DISPLAY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, VISIONPRO SYNK 26" WIRELESS LED DISPLAY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 0240031000
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device lost image for 2-3 minutes during a procedure.There were no adverse consequences as a result.
 
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: no image on screen probable root cause: tx main/ antenna/front board, display main/antenna board/silex module/ wifi module/ wireless receiver sub board, display lcd panel/ lvds cable, connectors, display firmware/software, transmitter software/firmware, available wireless channels, display power supply, token / token slot, wireless interference, use error, tx mainboard, manufacturing/ service nonconformity, connected console malfunction.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description

Brand Name
PKG, VISIONPRO SYNK 26" WIRELESS LED DISPLAY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
kelsey barla
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key14702552
Report Number0002936485-2022-00331
Device Sequence Number6047770
Product Code GCJ
UDI-Device Identifier07613327056068
UDI-Public07613327056068
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081995
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0240031000
Device Catalogue Number0240031000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2022
Supplement Date Received by Manufacturer05/24/2022
Initial Report FDA Received Date06/15/2022
Supplement Report FDA Received Date08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown